Pigmentation Spots Due To WaxingHi Doctor(s)
My niece had waxing done on the arms and legs but post the waxing dark brown color spots have appeared on the arms (smaller ones) and Bigger spots on the Legs.
She has already got it addressed by the skin specialists including peeling of the upper layer of the skin and as per them these are the pigmentation spots and wont go away.
As per my experience the Homeopathic medicine Sulpher can definitely help in removal of these spots, however seeking SPECIALISTS recommendations so that I can start her treatment.
Look forward for HELP from all the doctors on the panel to enable me take it forward.
Jitendra1960 on 2015-11-20
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.